# SDR RAIA00612023

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 17,807 hours, 17,094 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3562 - PIT - EMERGENCY FLOOR PROXIMITY LIGHT INOP.  MAINTENANCE RESECURED A LOOSE CONNECTION TO THE LIGHT ASSEMBLY.
